# SDR CA190403014

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2100 · Air Conditioning System
- Part: Software
- Part number: LIE4620334AC2LIE
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO A CODING ERROR OF THE AMS SOFTWARE, THE LOSS OF ONE AFD LEADS TO THE LOSS OF ONE BLEED AIR SOURCE. THERE IS A FALSE INDICATION `L (R) BLEED SYS FAIL` CAUTION MESSAGE POSTED INSTEAD OF `21 AIR COND/PRESS - IASC 1 (2) AFD COM LOSS` INFO MESSAGE ON THE EICAS BY THE CORRESPONDING IASC.
